MathSciNet Relay Station
MathSciNet bibliographic data
MR174544 (30 #4745) 10.33
Hlawka, Edmund Discrepancy and uniform distribution of sequences. Compositio Math. 16 1964 83–91 (1964).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement